# SDR AALA20050172

- Difficulty date: March 6, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - OVERHEAD CEILING EMERGENCY PATH LIGHT AT ROWS 28 AND 29 AND OVERHEAD OF LEFT NUMBER 2 DOOR INOPERATIVE.  REPLACED BATTERY PACK AT B5 107 FOR OVERHEAD EMERGENCY PATH LIGHT AT ROWS 28 AND 29 AND LEFT NUMBER 2 DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
